Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/55645
Title: On vector quasi-equilibrium problems with set-valued maps
Authors: Hou, SH
Yu, H
Chen, GY
Keywords: C-diagonal quasiconvexity
Continuous selection
Fixed points
Lower sections
Set-valued maps
Vector quasi-equilibrium problems
Issue Date: 2003
Publisher: Springer
Source: Journal of optimization theory and applications, 2003, v. 119 , no. 3, p. 485-498 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, we introduce a new class of vector quasi-equilibrium problems with set-valued maps. Almost all the vector equilibrium models of the Blum-Oettli type in the literature are special cases of our new class of equilibrium problems under consideration. Moreover, a number of C-diagonal quasiconvexity properties are proposed for set-valued maps, which are natural generalizations of the γ-diagonal quasiconvexity for real functions. Together with an application of continuous selection and fixed-point theorems, these conditions enable us to prove unified existence results of solutions for such vector equilibrium problems.
URI: http://hdl.handle.net/10397/55645
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1023/B:JOTA.0000006686.19635.ad
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

48
Last Week
2
Last month
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

40
Last Week
0
Last month
Citations as of Sep 23, 2017

Page view(s)

27
Last Week
2
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.